# SDR WX0A1900010031975

- Difficulty date: February 21, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 48,800 hours, 32,371 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(DISCREPANCY NOTED DURING AIRCRAFT HEAVY MAINTENANCE VISIT) LIGHT CORROSION FOUND ON L1 LOWER SILL BEAM AROUND GIRT BAR FITTING ATTACHMENT HOLES  / ON L1 LOWER SILL BEAM AROUND GIRT BAR FITTING ATTACHMENT HOLES, REPAIR PERFORMED AS PER SRM TASK 53-11-14-283-005 REV. 147, MAJOR REPAIR CATEGORY B, THRESHOLD 60.000FC FROM AIRCRAFT FIRST FLIGHT, SUBSEQUENT INSPECTION TBD, INPECTION METHOD TBD, AS PER SRI TASK 53-11-14-205-001 REV. 147"
